# SDR UPS01437334

- Difficulty date: November 3, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 66,302 hours, 16,182 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK FOUND AT ONE FASTENER HOLE AT LT SIDE OF BS 1265 FRAME WEB JUST BELOW FLOOR LEVEL AREA.  TWO CRACKS FOUND AT THE HOLE - ONE IS .25 INCH LONG AT FIVE O'CLOCK AND ANOTHER IS .0625 INCH LONG AT 11 O'CLOCK POSITION ON (LOOKING FWD).  REPAIR CARRIED OUT AS PER EO B747-5310-12070-I.
